# SDR CALA2014051600608

- Difficulty date: May 16, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5765U9
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT UPPER SURFACE IS CORROSION S=1"*0.8", STATION 950 RBL 29.  REMOVED THE FLOOR SUPPORT IAW SRM 51-40-02 GEN REV 50.  REPLACED THE NEW FLOOR SUPPORT IAW SRM 51-40-02 GEN REV 50.
